# SDR 6CBA20160226149

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N469AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1469
- Aircraft time: 1,870 hours, 1,686 cycles
- Engine: Pwa PT6A67
- Engine time: 1,870 hours, 1,686 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED WHILE ON APPROACH, RT MAIN GEAR, UNSAFE ON EXTENSION FOR APPROX 2 MINUTES.  THE ACFT LANDED SAFELY WITHOUT INCIDENT.  THE EXTENSION & RETRACTION SYS WAS INSPECTED & THE ACMF & FHDB FILES WERE SENT TO MFG FOR EVALUATION.  IT WAS DETERMINED THE RT MLG DOWN LOCK MICRO SWITCH, PN 973.30.31.217, WAS FAULTY.  THE SWITCH WAS R & R IAW 12-B-32-60-01-00A-920B-A, FUNCTIONAL TEST OF THE EXTENSION & RETRACTION LG SYS WAS PERFORMED IAW AMM 12-B-32-30-00-00A-903B-A.  OPERATIONS CHECKED OK.
